MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 03/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer¿s husband reported via phone call that the customer experienced the low blood glucose of 40 mg/dl and doctor had taken her pump away from her.The customer was overdosed and they were in the nursing home.The customer¿s husband declined the low blood glucose troubleshoot.The devices will not be returned for the analysis.Updated summary: the customer was not using auto mode at the time of the incident per the customer's doctor's office.The customer had low symptoms such as being unresponsive.The customer's blood glucose was 70 mg/dl at the time of hospitalization.The customer was given glucagon to treat the low.The caller stated the customer had been getting forgetful recently.The pump was donated to the doctor's office.2nd updated summary: the customer's spouse called and stated that the customer was no longer on the pump.The caller stated the customer was using the pump in manual mode and it over delivered.The customer has been in a nursing home since the incident.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key11045383
Report Number2032227-2020-219532
Device Sequence Number16399773
Product Code FRN
UDI-Device Identifier00643169786554
UDI-Public(01)00643169786554(17)220808(10)HG3N54R
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/08/2022
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG3N54R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OZP-MMT-7020-SNSR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight215